A 25-year-old female asked:
Have iih, taking topamax (topiramate). have nausea, headache, diarrhea, eye blurriness/pain/grey tint to vision, grey/blck/whte blurs. pupils rapidly grow/shrink.
1 doctor answer • 1 doctor weighed in
Dr. Jon Fishburnanswered
Ophthalmology 32 years experience
Exam: Call your neurologist or ophthalmologist (both) to have an exam. Your intracranial pressure &/or Intraocular pressure maybe too high resulting in the symptoms you are describing. Also, the treatment with Topamax™ may be causing the side effects of nausea & diarrhea.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Dec 19, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.